# SDR USAASB02194

- Difficulty date: October 27, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT THE LAST ROW OF CABIN SEATS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY DUE TO BLOWN FUSES.  OPERATIONAL CHECK GOOD.  (M)
